# SDR 2003UALA00926

- Difficulty date: November 28, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 52,998 hours, 6,684 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR WITH ASSOCIATED STATUS MESSAGE RECIRC FAN UPPER L DISPLAYED.  THE UPPER RIGHT RECIRCULATION FAM MOTOR BEARINGS FAILED.THE RECIRCULATION FAN WAS REPLACED.
